Hi, I got on the birth control shot after I

Patient : Hi, I got on the birth control shot after I had my daughter. I was on it for about a year and quit taking it 9 months ago. I just started my period on the 6th of March for 5 days, quit for 6 days then it started again and lasted 5 days. Started bleeding again 2 1/2 weeks later and been bleeding for almost two weeks now. The cramps I've been having are sharp and been having a twisting pain on my right lower abdominal area. Is this just a side affect of not having my period in so long or could I be having a miscarriage?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

Q: Hi I have been suffering from ache and tingling in my left arm. I get weakness and pain in my forearm when trying t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews